EconPapers    
Economics at your fingertips  
 

Higher-order improvements of the parametric bootstrap for long-memory Gaussian processes

Donald Andrews (), Offer Lieberman and Vadim Marmer ()

Journal of Econometrics, 2006, vol. 133, issue 2, 673-702

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(05)00130-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Higher-order Improvements of the Parametric Bootstrap for Long-memory Gaussian Processes (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:133:y:2006:i:2:p:673-702

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:133:y:2006:i:2:p:673-702